| Catalog Number |
8000050003 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 3 events were reported for this quarter.Product return status 1 device was received.2 devices were not available for evaluation.Additional information 3 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 3 events for the failure: incorrect measurement.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.- 2 events had problem identified before clinical use/exposure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 0008010177-2025-99001.Supplemental rationale.Corrected data: b5, h6, h11.3 previously reported events were included in this follow-up record.Product return status: 1 device was received.2 devices were not available for evaluation.Evaluation findings (results/components) 1 device: no device problem found / part/component/sub-assembly term not applicable.2 devices: no findings available / part/component/sub-assembly term not applicable.Product disposition: 1 device: scrapped by stryker.2 devices: product not received.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2025.This report summarizes 3 events for the failure: incorrect measurement.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.- 2 events had problem identified before clinical use/exposure; there was no patient involvement.